# SDR SIMA2836

- Difficulty date: October 9, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N274AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 274
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 16566
- Part serial: B02985
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3615 - EMERGENCY BATTERY FAULT LIGHT.  REPLACED EMERGENCY BATTERY.  OPS CHECK GOOD.  (M)
